# SDR 2006UALA02048

- Difficulty date: October 22, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 48,957 hours, 16,824 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES/ODOR STRONG IN COCKPIT AFTER ENGINE START WITH PACKS OFF.  VERY STRONG FROM TAKEOFF PWR THROUGH CLIMB.    FOUND OIL COMING OUT BETWEEN THE NR 2 COMPRESSOR AND THE NR 3 STATOR. ALSO FOUND OIL LEAKING FROM THE NR 1 STATOR AND THE FAN.  REPLACED NR 1 ENGINE.
